Alert archive / Mississippi / Tornado Warnings in 2019

Tornado Warning 97, NWS Jackson, MS

December 16, 2019Adams County, Mississippi; Concordia Parish, Louisiana

NWS Jackson, MS issued this tornado warning at Dec 16, 2019, 1:41 PM CST for Adams County, Mississippi; Concordia Parish, Louisiana. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 16, 2019, 1:41 PM CST (19:41 UTC)
Expired
Dec 16, 2019, 2:30 PM CST
In force
49 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

Counties Concordia Parish, LA, Adams County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 16, 10:40 AM CSTTornado WatchSPC9 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 7.7 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2019-12-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 268 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2019-12-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 220 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
268 J/kg
Mixed-layer CIN
-205 J/kg
Mixed-layer LCL
760 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
220 m²/s²
0-3 km storm-relative helicity
246 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

030 
WFUS54 KJAN 161941
TORJAN
LAC029-MSC001-162045-
/O.NEW.KJAN.TO.W.0097.191216T1941Z-191216T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
141 PM CST Mon Dec 16 2019

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  Southeastern Concordia Parish in northeastern Louisiana...
  Southern Adams County in southwestern Mississippi...

* Until 245 PM CST.
    
* At 141 PM CST, a severe thunderstorm capable of producing a tornado
  was located over Black Hawk, or 17 miles east of Bordelonville,
  moving northeast at 30 mph.

  HAZARD...Tornado and half dollar size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Sibley around 215 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This Tornado Warning replaces the Severe Thunderstorm Warning issued
for the same area.

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3121 9169 3150 9139 3137 9124 3136 9131
      3131 9143 3132 9147 3129 9147 3129 9149
      3128 9150 3126 9148 3123 9149 3121 9153
      3124 9154 3123 9157 3121 9159 3116 9160
      3113 9162
TIME...MOT...LOC 1941Z 234DEG 28KT 3119 9164 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

NF
3 follow-up statements
896 
WWUS54 KJAN 161958
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
158 PM CST Mon Dec 16 2019

LAC029-162008-
/O.CAN.KJAN.TO.W.0097.000000T0000Z-191216T2045Z/
Concordia LA-
158 PM CST Mon Dec 16 2019

...THE TORNADO WARNING FOR SOUTHEASTERN CONCORDIA PARISH IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 PM CST for northeastern
Louisiana...and southwestern Mississippi.

LAT...LON 3127 9154 3127 9152 3129 9151 3131 9151
      3133 9153 3136 9148 3147 9135 3137 9124
      3136 9131 3131 9143 3132 9147 3129 9147
      3128 9150 3126 9148 3123 9149
TIME...MOT...LOC 1958Z 239DEG 31KT 3127 9146 

$$

MSC001-162045-
/O.CON.KJAN.TO.W.0097.000000T0000Z-191216T2045Z/
Adams MS-
158 PM CST Mon Dec 16 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CST FOR
SOUTHEASTERN ADAMS COUNTY...
    
At 158 PM CST, a severe thunderstorm capable of producing a tornado
was located near Dolorosa, or 19 miles south of Natchez, moving
northeast at 35 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Sibley around 210 PM CST.
  Kingston around 220 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3127 9154 3127 9152 3129 9151 3131 9151
      3133 9153 3136 9148 3147 9135 3137 9124
      3136 9131 3131 9143 3132 9147 3129 9147
      3128 9150 3126 9148 3123 9149
TIME...MOT...LOC 1958Z 239DEG 31KT 3127 9146 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

NF
614 
WWUS54 KJAN 162010
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
210 PM CST Mon Dec 16 2019

MSC001-162045-
/O.CON.KJAN.TO.W.0097.000000T0000Z-191216T2045Z/
Adams MS-
210 PM CST Mon Dec 16 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CST FOR EAST
CENTRAL ADAMS COUNTY...
    
At 209 PM CST, a severe thunderstorm capable of producing a tornado
was located over Dolorosa, or 15 miles south of Natchez, moving
northeast at 35 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
east central Adams County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3136 9143 3145 9133 3137 9124 3136 9131
      3132 9141
TIME...MOT...LOC 2009Z 239DEG 29KT 3133 9137 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

NF
141 
WWUS54 KJAN 162030
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
230 PM CST Mon Dec 16 2019

MSC001-162038-
/O.CAN.KJAN.TO.W.0097.000000T0000Z-191216T2045Z/
Adams MS-
230 PM CST Mon Dec 16 2019

...THE TORNADO WARNING FOR SOUTHWEST ADAMS COUNTY IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 PM CST for southwestern
Mississippi.

Remember, a Tornado Warning still remains in effect for southeast 
Adams County until 315 PM CDT!

LAT...LON 3136 9143 3145 9133 3137 9124 3136 9131
      3132 9141
TIME...MOT...LOC 2027Z 234DEG 28KT 3142 9122 

$$

NF

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Dec 16, 1:05 PM CST, 36 minutes earlier.

Area forecast discussion, Dec 16, 1:05 PM CST, 36 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
105 PM CST Mon Dec 16 2019

...SIGNIFICANT SEVERE STORMS LIKELY TODAY...

.UPDATE...
Updated for 18Z aviation discussion

&&

.AVIATION...
18Z TAF discussion:
Expect storm coverage to increase from west to east through the
afternoon. Widespread MVFR conditions will gradually transition to
near IFR around midday (i.e. now through ~22Z). Near or sub MVFR
ceilings & storms will progress east-southeast through the evening
& the overnight hours, especially after 00Z. These low flight
categories & ceilings will be slower to clear along & east of I-55
through the overnight hours. The low flight categories will linger
through around midday Tuesday. Winds have been gusty this
afternoon & some gusts near or above 25-30kts from the south-
southeast. Winds will turn more northwesterly in the wake of the
front, keeping gusty winds lingering into Tuesday. /DC/

&&

.DISCUSSION...

Significant severe storms are ongoing this morning. There remains
considerable juxtaposition of sufficient mid-deep layer shear/
clockwise curving hodographs (i.e. ~200-400 effective storm
relative helicity) with sufficient mid-level lapse rates &
anomalous destabilization. Majority of local hi-res guidance
consensus continue to indicating potential for tornadoes & some
possibly tornadoes, especially along areas in northeast Louisiana
& central to southwest Mississippi. In addition, this environment
is favorable for damaging winds up to 70mph & large hail up to
golf ball size. Due to that & in coordination with SPC, a
"Moderate" Risk was introduced. A tornado watch was also issued
through 6PM for areas mainly along and west of the Interstate 55
corridor. Expect these storms to progress east-northeast, with
more potential remaining through the afternoon. This potential
will remain through 3PM along & northwest of a line from Natchez
through Grenada, near or just after rush hour through early
evening along the Interstate 55 corridor & near Brookhaven to
Columbus & into the Pine Belt & Interstate 59 corridor into the
early evening. Have your severe weather plans in place today! /DC/

Prior discussion below:

Today and Tomorrow...
Model guidance continues to be persistent with how things will
unfold later this afternoon. Much of the ArkLaMiss is in the
Enhanced risk area and this event will last through the afternoon
and evening.

A frontal boundary is currently hung up just north of the CWA and
will soon push through the area as the day progresses. As this front
moves through the area, severe thunderstorms will be expected from
west to east for majority of the region. With good mid-level lapse
rates(7.0-7.7C/km), impressive DCAPE values, and mid to low-level
shear values, all of this supports an Enhanced risk for damaging
wind gusts, tornadoes, and large hail. As far as storm mode, CAM
guidance shows some discrete supercells forming ahead of the front.
If the next round of model guidance continues to show strong severe
parameters, then its possible there could be an upgrade in risk.
The best chances for rain showers to begin will be early this
morning and starting off with mostly light rain and then becoming
more convective as diurnal heating increases. The storms will
begin firing as early as 10am along an axis from Winnsboro to
Vicksburg to Grenada. The storms will track west to east through
the rest of the afternoon with the storms expected to wind down by
10pm. There may be some lingering showers which may hang around
through the overnight period.

After the front passes, winds will be gusty with mostly clouded
skies and cold air advection will build in allowing for temperatures
to drop some 20-30 degrees (cooler than previous nights-mid 60s)
causing minTs to range in the mid 30s out in the north and low 40s
in the south. By Tuesday morning, the severe threat will be gone
leaving lingering showers for areas in the east but that will soon
be completely gone by noon Tuesday.

Tuesday through Sunday...
Colder air moves into the region behind the storm system/front.
As a result, Tuesdays highs will be a sharp contrast to todays
weather. High temps through tomorrow will be mainly in the 40s,
with lower 50s in the southeast. Brisk northerly winds and gray
skies...at least until into the late afternoon hours as skies
begin to clear from the northwest. Overnight lows will then drop
to below the freezing mark with most locations into the upper
20s...a few around 30. CAA eases somewhat on Wednesday as
temperatures begin to slowly moderate. North/northwesterly winds
continue, but temps climb into the low 50s for the southern half
of the state...upper 40s in the northern tier. Wed night/Thursday
morning will be very cold as skies clear under a ridge axis and
winds drop out, setting up efficient radiational cooling.
Overnight lows drop into the 20s again. With guidance already
dropping the eastern half of the forecast area into the mid 20s at
Day 3, will be an area to watch...also need to keep an eye on the
lows as they are pretty close to the Td that morning, setting up
for some patchy fog potential. Beyond midweek, temperatures begin
to trend upwards as winds gain more of a southerly component on
Thursday night/Friday. Temps and moisture on the increase ahead of
the next shortwave kicking up precip in the models. The NBM a
little too diffuse with the various solutions stringing out the
mention, so have cleaned up the extended somewhat, focusing the
pops on Friday night/Sat morning. /HJS/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       76  40  47  29 /  91  90   6   1
Meridian      78  43  50  29 /  69  82  29   1
Vicksburg     76  39  47  30 /  97  84   3   1
Hattiesburg   79  45  52  29 /  47  87  32   1
Natchez       76  41  48  31 /  98  85   4   1
Greenville    69  37  44  29 /  87  53   3   1
Greenwood     71  37  44  28 /  88  78   4   1

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

DC
Hazardous weather outlook, Dec 16, 11:14 AM CST, 2 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
1114 AM CST Mon Dec 16 2019

ARZ074-075-LAZ007-MSZ018-019-034-171715-
Ashley-Chicot-Morehouse-Bolivar-Sunflower-Washington-
1114 AM CST Mon Dec 16 2019

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, and northwest Mississippi.

.DAY ONE...The rest of Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Remainder of Today through Tonight

Remainder of today through tonight, severe thunderstorms and
tornadoes are possible. Some thunderstorms could produce damaging
winds to 60 mph and hail at least to the size of quarters.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region rest of
today through tonight.

LAZ008-009-015-MSZ025>033-035-036-038>041-045-046-051-052-056>058-
063>066-072>074-171715-
West Carroll-East Carroll-Richland-Leflore-Grenada-Carroll-
Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Humphreys-
Holmes-Winston-Noxubee-Issaquena-Sharkey-Neshoba-Kemper-Newton-
Lauderdale-Smith-Jasper-Clarke-Lawrence-Jefferson Davis-Covington-
Jones-Marion-Lamar-Forrest-
1114 AM CST Mon Dec 16 2019

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, north central Mississippi,
northeast Mississippi, south central Mississippi, and southeast
Mississippi.

.DAY ONE...The rest of Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Remainder of Today through Tonight

Remainder of today through tonight, severe thunderstorms are
likely and tornadoes are possible. Some thunderstorms may produce
damaging winds up to 70 mph and large hail up to golf ball size.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region rest of
today through tonight.

LAZ016-023>026-MSZ037-042>044-047>050-053>055-059>062-171715-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Attala-Yazoo-
Madison MS-Leake-Warren-Hinds-Rankin-Scott-Claiborne-Copiah-
Simpson-Jefferson-Adams-Franklin MS-Lincoln-
1114 AM CST Mon Dec 16 2019

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, south central Mississippi,
southwest Mississippi, and west central Mississippi.

.DAY ONE...The rest of Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...Remainder of Today through Tonight

Remainder of today through tonight, significant severe
thunderstorms and tornadoes are likely with strong tornadoes
possible. Some thunderstorms could also produce damaging winds up
to 70 mph and large hail up to at least golf ball size.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region rest of
today through tonight.

23

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Local storm report, Dec 16, 11:37 AM CST, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1137 AM CST MON DEC 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1137 AM     HAIL             YOKENA                  32.18N 90.94W
12/16/2019  NAN INCH         WARREN             MS   AMATEUR RADIO

            QUARTER SIZE HAIL IN YOKENA.

&&

TW
Local storm report, Dec 16, 11:39 AM CST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1139 AM CST MON DEC 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1124 AM     TORNADO          6 NE GRAND GULF MILITAR 32.09N 90.99W
12/16/2019                   CLAIBORNE          MS   STORM CHASER

            DRONE FOOTAGE OF A TORNADO NORTH OF GRAND
            GULF.

&&

TW
Local storm report, Dec 16, 12:11 PM CST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1211 PM CST MON DEC 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 PM     TORNADO          EDWARDS                 32.33N 90.60W
12/16/2019                   HINDS              MS   STORM CHASER

            STORM CHASE OBSERVED CONE TORNADO IN
            EDWARDS, TDS ALSO NOTED ON KGDX RADAR.

&&

TW
Local storm report, Dec 16, 12:37 PM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1237 PM CST MON DEC 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 PM     TORNADO          1 SSW EDWARDS           32.32N 90.61W
12/16/2019                   HINDS              MS   EMERGENCY MNGR

            POWER POLES SNAPPED AND TREES DOWNED ON
            MOUNT MARIAH ROAD.

&&
Local storm report, Dec 16, 12:38 PM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1238 PM CST MON DEC 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1209 PM     TORNADO          EDWARDS                 32.33N 90.60W
12/16/2019                   HINDS              MS   EMERGENCY MNGR

            TREES ON HOMES CAUSING ROOF DAMAGE OFF OF
            ASHCOT CIRCLE.

&&
Local storm report, Dec 16, 12:40 PM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1240 PM CST MON DEC 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 PM     TORNADO          EDWARDS                 32.33N 90.61W
12/16/2019                   HINDS              MS   AMATEUR RADIO

            MULTIPLE TREES DOWN ON HOMES AND VEHICLES IN
            EDWARDS.

&&

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 16, 3:50 AM CSTDense Fog AdvisoryJANCovington, Forrest, Jones, Lamar5 hr
Dec 16, 10:50 AM CSTSevere Thunderstorm WarningJANClaiborne, Warren55 min
Dec 16, 10:53 AM CSTTornado WarningJANClaiborne, Warren67 min
Dec 16, 11:49 AM CSTTornado WarningJANHinds, Warren56 min
Dec 16, 12:32 PM CSTSevere Thunderstorm WarningJANMadison, Yazoo29 min
Dec 16, 1:02 PM CSTSevere Thunderstorm WarningJANBolivar, Washington54 min
Dec 16, 1:27 PM CSTSevere Thunderstorm WarningJANAdams48 min
Dec 16, 2:18 PM CSTTornado WarningJANAdams, Franklin45 min
Dec 16, 2:20 PM CSTSevere Thunderstorm WarningJANClaiborne, Jefferson17 min
Dec 16, 2:30 PM CSTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore, Montgomery75 min
Dec 16, 2:32 PM CSTSevere Thunderstorm WarningJANIssaquena, Sharkey, Washington58 min
Dec 16, 2:50 PM CSTTornado Warning Tornado observedJANFranklin, Lincoln55 min
Dec 16, 3:24 PM CSTSevere Thunderstorm WarningJANFranklin, Lincoln51 min
Dec 16, 3:25 PM CSTSevere Thunderstorm WarningJANHolmes, Humphreys, Leflore, Sharkey, Sunflower, Washington43 min
Dec 16, 3:27 PM CSTTornado WarningJANCopiah, Lawrence, Lincoln63 min
Dec 16, 3:38 PM CSTTornado WarningJANLincoln52 min
Dec 16, 4:14 PM CSTTornado WarningJANJefferson Davis, Lawrence61 min
Dec 16, 4:20 PM CSTTornado WarningJANMarion55 min
Dec 16, 4:22 PM CSTSevere Thunderstorm WarningJANSimpson38 min
Dec 16, 4:37 PM CSTTornado WarningJANSimpson53 min
Dec 16, 4:55 PM CSTSevere Thunderstorm WarningJANAdams, Franklin48 min
Dec 16, 4:57 PM CSTSevere Thunderstorm WarningJANClaiborne, Franklin, Jefferson44 min
Dec 16, 5:03 PM CSTTornado Warning Tornado observedConsiderable damage threatJANCovington, Jefferson Davis, Simpson, Smith57 min
Dec 16, 5:04 PM CSTTornado Warning Tornado observedJANCovington, Jefferson Davis, Jones, Lamar56 min
Dec 16, 5:12 PM CSTTornado WarningJANCovington, Jefferson Davis, Simpson, Smith42 min
Dec 16, 5:24 PM CSTTornado WarningJANLawrence, Lincoln66 min
Dec 16, 5:30 PM CSTSevere Thunderstorm WarningJANCopiah, Hinds, Lincoln45 min
Dec 16, 5:41 PM CSTTornado WarningJANJasper, Jones48 min
Dec 16, 5:44 PM CSTTornado Warning Tornado observedJANJasper, Smith45 min
Dec 16, 10:29 AM CSTSpecial Weather StatementJANTensas61 min
Dec 16, 12:53 PM CSTSevere Thunderstorm WarningJANMorehouse52 min
Dec 16, 1:29 PM CSTSevere Thunderstorm WarningJANCatahoula, Concordia61 min
Dec 16, 1:52 PM CSTTornado WarningJANMorehouse, West Carroll53 min
Dec 16, 2:13 PM CSTSevere Thunderstorm WarningJANCatahoula, Concordia41 min
Dec 16, 3:54 PM CSTSevere Thunderstorm WarningJANCatahoula, Concordia51 min

Nearby

Tornado Warnings in Mississippi, 2019Tornado Warnings in Louisiana, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.